# SDR QXEA200400385

- Difficulty date: June 1, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 14,329 hours, 20,501 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Failed
- Location: Zone 300
- Part time: 14,329 hours, 20,501 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2189 - THE FLIGHT RETURNED TO FIELD WHEN THE CREW RECEIVED A RUDD FULL PRESS CAUTION LIGHT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED CONNECTOR 2721-P3, 2721-P4, AND TERMINAL BLOCK 2721-TB1.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
